MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANAGABAD - 431005 , INDIA
OFFICE BEREARS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERANCE
BULLITINE
ABOUT US
CONTACT US
Contents Of Volume 12,No.2
Bhadane A.P. and Takale K.C.:
BASIC DEVELOPMENTS OF FRACTIONAL CALCULUCS AND ITS APPLICATIONS
Dhaigude S.B. and Dhaigude C.D.:
SOME RESULTS ON PRE-fUNCTIONS AND DIFFERENTIAL EQUATIONS
Joshi S. R. :
NONLINEAR CONGRUENCES IN THE THEORY OF NUMBERS
Kiwne S.B.:
MAXIMUM DOMAIN FOR THE EXISTENCE OF A SOLUTION OF AN AUTONOMOUS DIFFERENTIAL EQUATION
Maitra S.N.:
REACHING A DROWNING CHILD IN MINIMUM TIME BY A LIFEGUARD
Thakar Sarita:
MODELING THROUGH NONLINEAR OSCILLATORS
Waghmare R.V. and Avhale P.S.:
A NOTE ON COMPLETE INTEGRAL OF NONLINEAR FIRST ORDER PARTIAL DIFFERENTIAL EQUATION
PROBLEM CORNER